# SDR UALA2011081504263

- Difficulty date: August 12, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1681, RBL 37 - RBL 42 CORRODED.  REMOVED DAMAGED TEE ENTIRE LENGTH BETWEEN RBL 60 TO LBL 60. FABRICATED A REPLACEMENT TEE ANGLE AND FILLERS AND ASSOCIATED REPAIR PARTS PER REO G 13868, REV. C AND INSTALLED
